Mots-clés : Jordan tuples, distributions
@article{SJIM_2010_13_3_a14,
author = {M. V. Falaleev and A. V. Krasnik and S. S. Orlov},
title = {Degenerate high-order differential equations of a~special kind in {Banach} spaces and their applications},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {126--139},
year = {2010},
volume = {13},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_2010_13_3_a14/}
}
TY - JOUR AU - M. V. Falaleev AU - A. V. Krasnik AU - S. S. Orlov TI - Degenerate high-order differential equations of a special kind in Banach spaces and their applications JO - Sibirskij žurnal industrialʹnoj matematiki PY - 2010 SP - 126 EP - 139 VL - 13 IS - 3 UR - http://geodesic.mathdoc.fr/item/SJIM_2010_13_3_a14/ LA - ru ID - SJIM_2010_13_3_a14 ER -
%0 Journal Article %A M. V. Falaleev %A A. V. Krasnik %A S. S. Orlov %T Degenerate high-order differential equations of a special kind in Banach spaces and their applications %J Sibirskij žurnal industrialʹnoj matematiki %D 2010 %P 126-139 %V 13 %N 3 %U http://geodesic.mathdoc.fr/item/SJIM_2010_13_3_a14/ %G ru %F SJIM_2010_13_3_a14
M. V. Falaleev; A. V. Krasnik; S. S. Orlov. Degenerate high-order differential equations of a special kind in Banach spaces and their applications. Sibirskij žurnal industrialʹnoj matematiki, Tome 13 (2010) no. 3, pp. 126-139. http://geodesic.mathdoc.fr/item/SJIM_2010_13_3_a14/
[1] Falaleev M. V., “Fundamentalnye operator-funktsii singulyarnykh differentsialnykh operatorov v banakhovykh prostranstvakh”, Sib. mat. zhurn., 41:5 (2000), 1167–1182 | MR | Zbl
[2] Sidorov N., Loginov B., Sinitsyn A., Falaleev M., Lyapunov-Schmidt Methods in Nonlinear Analysis and Applications, Kluwer Acad. Publ., Dordrecht, 2002 | MR | Zbl
[3] Falaleev M. V., Grazhdantseva E. Yu., “Fundamentalnye operator-funktsii vyrozhdennykh differentsialnykh i differentsialno-raznostnykh operatorov s neterovym operatorom v glavnoi chasti v banakhovykh prostranstvakh”, Sib. mat. zhurn., 46:6 (2005), 1393–1406 | MR | Zbl
[4] Rivera J. E. M., Fatori L. H., “Regularizing Properties and Propagations of Singularities for Thermoelastic Plates”, Math. Meth. Appl. Sci., 21 (1998), 797–821 | 3.0.CO;2-D class='badge bg-secondary rounded-pill ref-badge extid-badge'>DOI | MR | Zbl
[5] Sveshnikov A. G., Alshin A. B., Korpusov M. O., Pletner Yu. D., Lineinye i nelineinye uravneniya sobolevskogo tipa, Fizmalit, M., 2007 | Zbl
[6] Trenogin V. A., Funktsionalnyi analiz, Fizmatlit, M., 2002
[7] Vainberg M. M., Trenogin V. A., Teoriya vetvleniya reshenii nelineinykh uravnenii, Nauka, M., 1969 | MR | Zbl
[8] Loginov B. V., Rusak Yu. B., “Obobschennaya zhordanova struktura v teorii vetvleniya”, Pryamye i obratnye zadachi dlya differentsialnykh uravnenii v chastnykh proizvodnykh i ikh prilozheniya, FAN, Tashkent, 1978, 133–148 | MR